The polylogarithm in the field of two irreducible quintics.
Aequationes mathematicae, Tome 31 (1986), pp. 315-321
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
irreducible quintics, values of algebraic integers, polylogarithm, Kummer's functional equations
@article{AM2_1986__31_137168,
author = {L. Lewin and M. Abouzahra},
title = {The polylogarithm in the field of two irreducible quintics.},
journal = {Aequationes mathematicae},
pages = {315--321},
year = {1986},
volume = {31},
zbl = {0619.12001},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__31_137168/}
}
L. Lewin; M. Abouzahra. The polylogarithm in the field of two irreducible quintics.. Aequationes mathematicae, Tome 31 (1986), pp. 315-321. http://geodesic.mathdoc.fr/item/AM2_1986__31_137168/